# SDR 159PL0026

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,381 hours, 50,934 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588812901
- Condition: Malfunctioned
- Location: Roll Channel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL CHANNEL AUTO PILOT WILL NOT ENGAGE.  REMOVED AND REPLACED ROLL CHANNEL COMPUTER PER MM 22-11-161.
